# SDR 08FDEA01605

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65168124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE AFT PIT CORROSION ON 29R STRINGER FROM STA 885-890.  REMOVED CORROSION AT AFT PIT  ON STIFFENER , ORIG MAT 0.063, MAT LOSS 0.003, MAT   REMAINING 0.060", TREATED AND PRIMED IAW SRM 51-10-01, 53-10-02, 53-10-01.
